[Modules de Verma généralisés, b-fonctions des quasi-invariants et dualité pour les
Soient G un groupe algébrique sur
Let G be a connected semisimple algebraic group over
Accepté le :
Publié le :
Corrado Marastoni 1, 2
@article{CRMATH_2002__335_2_111_0, author = {Corrado Marastoni}, title = {Generalized {Verma} modules, \protect\emph{b}-functions of semi-invariants and duality for twisted $ \mathcal{D}$-modules on generalized flag manifolds}, journal = {Comptes Rendus. Math\'ematique}, pages = {111--116}, publisher = {Elsevier}, volume = {335}, number = {2}, year = {2002}, doi = {10.1016/S1631-073X(02)02449-4}, language = {en}, }
TY - JOUR AU - Corrado Marastoni TI - Generalized Verma modules, b-functions of semi-invariants and duality for twisted $ \mathcal{D}$-modules on generalized flag manifolds JO - Comptes Rendus. Mathématique PY - 2002 SP - 111 EP - 116 VL - 335 IS - 2 PB - Elsevier DO - 10.1016/S1631-073X(02)02449-4 LA - en ID - CRMATH_2002__335_2_111_0 ER -
%0 Journal Article %A Corrado Marastoni %T Generalized Verma modules, b-functions of semi-invariants and duality for twisted $ \mathcal{D}$-modules on generalized flag manifolds %J Comptes Rendus. Mathématique %D 2002 %P 111-116 %V 335 %N 2 %I Elsevier %R 10.1016/S1631-073X(02)02449-4 %G en %F CRMATH_2002__335_2_111_0
Corrado Marastoni. Generalized Verma modules, b-functions of semi-invariants and duality for twisted $ \mathcal{D}$-modules on generalized flag manifolds. Comptes Rendus. Mathématique, Volume 335 (2002) no. 2, pp. 111-116. doi : 10.1016/S1631-073X(02)02449-4. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02449-4/
[1] Leray's quantization of projective duality, Duke Math. J., Volume 84 (1996) no. 2, pp. 453-496
[2] Highest weight modules and b-functions of semi-invariants, Publ. Res. Inst. Math. Sci., Volume 30 (1994) no. 3, pp. 353-400
[3] b-functions and holonomic systems, Invent. Math., Volume 38 (1976/77), pp. 33-53
[4] The Riemann–Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci., Volume 20 (1984) no. 2, pp. 319-365
[5] Representation theory and
[6] Grassmann duality for
[7] Proximité évanescente II, Compositio Math., Volume 64 (1987), pp. 213-241
[8] Microlocal analysis of prehomogeneous vector spaces, Invent. Math., Volume 62 (1980), pp. 117-179
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier